Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Lactic Acidosis Treatment

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Lactic Acidosis Recovery/Treatments

I was recently taken off my meds regimen of (DDI, Invarase, Norvir, Ziagen) for a condition that recently developed which resembled Lactic Acidosis. My lactic acid level was at (25) and all the basic symptoms were present (fatigue, nuasea/dizziness,...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...published reports from the US and Europe describing the use of a cocktail like you describe in the setting of life-threatening lactic acidosis. Usually stopping the offending agents, good fluid support, and time will result in improvement. It... Read more »

LACTIC ACIDOSIS RX

PLHA,ON ART ESPECIALLY ON d4T,ddI,SEEMS TO PRODUCE LACTIC ACIDOSIS BECAUSE OF MITOCHONDRIAL... Read more »

lactic acidosis

what is the role of sodium bicarbonate iv in the management of lactic acidosis.kindly provide... Read more »
Articles
The Well Project

Lactic Acidosis and HIV/AIDS

... Table of Contents Understanding Lactic Acidosis What Causes Lactic Acidosis? Symptoms of Lactic Acidosis Treatment Risk Factors Taking Care of Yourself Read more »
AIDSinfo

Lactic Acidosis

...(too few platelets), anemia (too few red blood cells), and neutropenia (too few neutrophils). Mitochondrial damage can lead to lactic acidosis and hepatic steatosis (fatty liver) and may also play a role in lipodystrophy (see Lipodystrophy Fact... Read more »
Treatment Action Group

Lactic Acidosis

... What Is It? The term lactic acidosis describes high levels of lactate in the blood. Lactate is a by-product of the breakdown of sugar in the body. Although lactic Read more »
Seattle Treatment Education Project

Lactic Acidosis Warning

...in the NRTI class. A rare, and sometimes fatal, complication of antiretroviral therapy including NRTIs is something called "lactic acidosis." Lactic acidosis is the accumulation of lactic acid in bodily tissues. This build-up may be caused by... Read more »
Connect With Others

lactic acidosis

Posted by Anonymous
...Has anyone else out there had lactic acidosis? Would like to hear, share experiences. Read more »

PEP Question

Posted by agny, 1 Reply
WEll from the incident i already mentioned I went to the emergency room to get a prescription for PEP. They didn't favor the idea becasue of all the side effects. Just a question about the prescription. They gave me three: Indinavir Sulfate: every... Read more »

Lost

Posted by LostNconfused, 5 Replies
I tested positive 3 days before Christmas and I think I am still numb to the fact. I haven't told any friends or family because I really don't know how and most are judgemental and I'm sure will walk away. But I guess if they do, then I didn't need... Read more »

Day three of treatment....

Posted by mspguy, 2 Replies
I have been taking the meds since Wednesday morning - Issentress in the AM and PM, and Truvada in the PM. Initally side effects were just an upset stomach with the Truvada, but nothing that eating raw vegetables would not cause : ). Feeling good... Read more »